Satyanad Kichenassamy
Satyanad Kichenassamy
Professeur des Universités, Université de Reims Champagne-Ardenne
Verified email at univ-reims.fr - Homepage
Title
Cited by
Cited by
Year
Gradient flows and geometric active contour models
S Kichenassamy, A Kumar, P Olver, A Tannenbaum, A Yezzi
Proceedings of IEEE International Conference on Computer Vision, 810-815, 1995
9231995
A geometric snake model for segmentation of medical imagery
A Yezzi, S Kichenassamy, A Kumar, P Olver, A Tannenbaum
IEEE Transactions on medical imaging 16 (2), 199-209, 1997
8511997
Conformal curvature flows: from phase transitions to active vision
S Kichenassamy, A Kumar, P Olver, A Tannenbaum, A Yezzi
Archive for Rational Mechanics and Analysis 134 (3), 275-301, 1996
5711996
The perona--malik paradox
S Kichenassamy
SIAM Journal on Applied Mathematics 57 (5), 1328-1342, 1997
2771997
Existence and nonexistence of solitary wave solutions to higher-order model evolution equations
S Kichenassamy, PJ Olver
SIAM journal on mathematical analysis 23 (5), 1141-1166, 1992
2231992
Singular solutions of the p-Laplace equation
S Kichenassamy, L Véron
Mathematische Annalen 275 (4), 599-615, 1986
1871986
Analytic description of singularities in Gowdy spacetimes
S Kichenassamy, AD Rendall
Classical and Quantum Gravity 15 (5), 1339, 1998
1401998
Blow-up surfaces for nonlinear wave equations, I
S Kichenassamy, W Littman
Communications in partial differential equations 18 (3-4), 431-452, 1993
1151993
Nonlinear wave equations
S Kichenassamy
CRC Press, 1995
971995
Heat flow and dynamical instability in spherical collapse
R Chan, S Kichenassamy, G Le Denmat, NO Santos
Monthly Notices of the Royal Astronomical Society 239 (1), 91-97, 1989
751989
Blow-up surfaces for nonlinear wave equations, II
S Kichenassamy, W Littman
Communications in partial differential equations 18 (11), 1869-1899, 1993
681993
Breather solutions of the nonlinear wave equation
S Kichenassamy
arXiv preprint arXiv:1709.07787, 2017
502017
Asymptotic behavior in polarized -symmetric vacuum space–times
J Isenberg, S Kichenassamy
Journal of Mathematical Physics 40 (1), 340-352, 1999
461999
Existence of solitary waves for water-wave models
S Kichenassamy
Nonlinearity 10 (1), 133, 1997
441997
On the existence of radial solutions of quasilinear elliptic equations
S Kichenassamy, J Smoller
Nonlinearity 3 (3), 677, 1990
421990
Fuchsian reduction: Applications to geometry, cosmology and mathematical physics
S Kichenassamy
Springer Science & Business Media, 2007
392007
On a conjecture of Fefferman and Graham
S Kichenassamy
Advances in Mathematics 184 (2), 268-288, 2004
372004
The structure of WTC expansions and applications
S Kichenassamy, GK Srinivasan
Journal of Physics A: Mathematical and General 28 (7), 1977, 1995
351995
The blow-up problem for exponential nonlinearities
S Kichenassamy
Communications in Partial Differential Equations 21 (1-2), 125-162, 1996
321996
Fuchsian equations in Sobolev spaces and blow-up
S Kichenassamy
journal of differential equations 125 (1), 299-327, 1996
291996
The system can't perform the operation now. Try again later.
Articles 1–20